Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Smelled cocaine, coughed vomit, diarrhea that smelled chemical. Advise?


Yesterday my friends encouraged me to try some cocaine and eventually they got me over and i snore 1 key-point. It was somewhat against my will, but whilst being with the influence of alcohol they got me over.

So i did that, well. I already instantly regretted this action and got stressed as hell, 20minutes later i had to cough and coughed a load of vomit up. 30 minutes later i had some diarrhea and that's about it.

Then today, i'm feeling pretty well. Kinda stressed that i used it tho, but i had 2 times diarrhea the last 2 hours. the first time it was just normal, the 2nd smelled very chemical and looked slimy. Now i'm kinda worried.

Can there be something wrong?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response
Cocaine is a light laxative in the first 30 minutes of use. The symptoms you are describe do not fit Cocaine profile.

The amount snorted (I assume one key point is below 50mg) should not have lasting consequences if not for a come down (depressive state) 1 or 2 hours after use.

There may be issues with the "cleanness" of the set up. The cocaine may have been contaminated by infective bacteria during transportation (it is often stored in less then clean locations in the body) or some of your friends was sick and you got an infection by sharing the snorting banknote.

Lastly I could imagine the cocaine was heavily cut with some agent that caused the symptoms (baby lassatives are sometime used).

Since you apparently did not like the experience at all I think you are safe from the worse effect of all: addiction.

Do not do it again.
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor